# SDR UIEA2023122001007

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 53,999 hours, 37,122 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 04020475ST
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT CENTER FUEL PUMP "LOW PRESSURE ILLUMINATED IN FLIGHT. RAN QRH ACCORDINGLY( 21DEC23 - 1699547 - ITEMS M1-M3- PDX - FOUND BOOST PUMP TANK CTR LEFT C/B TRIPPED UPON A/C RETURN. TROUBLESHOOT PER B737 FIM 28-22 FT 801. PER MCC DIRECTION, REPLACED R54 (BOOST PUMP CTR LH RELAY) REF B737 SWPM 20-81. P/N OFF - KDAG-X4F-001. S/N OFF - 60341. PER MCC DIRECTION, REMOVED AND REPLACED RELAY R963 RELAY AND BOOST PUMP CTR PER B737 SWPM 20-81. P/N OFF - MS27418-2A. NO S/N. PER MCC DIRECTION, REMOVED AND REPLACED R936 LH AUTO SHUT OFF 115V AC RELAY PER B737 SWPM 20-81. P/N OFF - BACR13CJ2. NO S/N.   /  21DEC23 -1699548 - ITEM M4 - PDX - PER MCC DIRECTION, REMOVED AND REPLACED LEFT CENTER FUEL BOOST PUMP PER B737 AMM 28-22-41. OPS CHECK AND LEAK CHECK GOOD. LH CNT C/B RE-SETTABLE. LH LOW PRESS LIGHT EXTINGUISHED. NO FURTHER DEFECTS NOTED.   /  21DEC23 - 1699548 - ITEM M5 -M6 - PDX - UPON INSPECTION, FOUND BLUE AND YELLOW LEADS FRAYED TO BARE WIRE AND SHORTENED AT UNION TO D00804 CANON PLUG BACK SHELL. R/R CONNECTOR D00804 AND RE-TERMINATED LEADS PER SWPM 20-61. PER MCC DIRECTION, REMOVED AND REPLACED RH CTR FUEL BOOST PUMP PER AMM 28-22-41. OPS & LEAK CHECK GOOD. THIS CLEARS DMI 199376, MX PROCEDURES REVERSED. PLACARDS REMOVED. )
